# SDR A6WA9900056

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328PH
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 001A522A0350202
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEN - FLT 7075 - SMELL BURNING INSULATION OF ELECTRICAL WIRES INSIDE COCKPIT.  FOUND ESCAPE HATCH SEAL LEAKING WATER WHICH SHORTED SEVERAL OVERHEAD PANELS.  REMOVED AND REPLACED OVERHEAD ESCAPE HATCH SEAL AND AFFECTED PANELS.  AIR RETURN TO DENVER.  (X)
